Differential and Integral Equations

Accretivity results for nonlinear systems

A. Visintin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 6, Number 4 (1993), 773-792.

First available in Project Euclid: 31 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47N20: Applications to differential and integral equations
Secondary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx] 35K55: Nonlinear parabolic equations 35K57: Reaction-diffusion equations 47H06: Accretive operators, dissipative operators, etc.


Visintin, A. Accretivity results for nonlinear systems. Differential Integral Equations 6 (1993), no. 4, 773--792. https://projecteuclid.org/euclid.die/1370032233

Export citation